Alert archive / Louisiana / Small Craft Advisories in 2014

Small Craft Advisory 43, NWS New Orleans, LA

October 31, 2014

NWS New Orleans, LA issued this small craft advisory at Oct 31, 2014, 3:42 AM CDT. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 3:42 AM CDT (08:42 UTC)
In effect from
Oct 31, 2014, 4:00 PM CDT
Expired
Nov 2, 2014, 3:00 AM CST
In force
36 hr
Issued by
NWS New Orleans, LA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 11:11 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Oct 30, 11:11 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 PM CDT THU OCT 30 2014

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE TAF
FORECAST PERIOD. GUSTY WINDS WILL DEVELOP DOWNWIND OF LAKE
PONTCHARTRAIN AT KNEW AND KMSY LATE FRIDAY AND FRIDAY EVENING. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  71  35  59 /   0   0   0   0
BTR  47  74  38  60 /   0   0   0   0
ASD  45  75  37  60 /   0   0   0   0
MSY  55  74  45  59 /   0   0   0   0
GPT  46  75  40  61 /   0   0   0   0
PQL  41  76  36  61 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 30, 5:08 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CDT THU OCT 30 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
508 PM CDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A REINFORCING COLD FRONT WILL BRING A PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS TO ALL OF THE COASTAL WATERS FROM LATE FRIDAY INTO
SATURDAY. STRONG OFFSHORE WINDS OF 20 TO 25 KNOTS AND VERY ROUGH
SEAS OF 4 TO 7 FEET ARE EXPECTED TO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:35 AM CDTWind AdvisoryLIXSaint Bernard, Saint James, Saint John the Baptist27 hr
Oct 31, 3:04 PM CDTGale WarningLIX15 hr
Oct 31, 3:51 PM CDTFreeze WatchLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more24 hr

Nearby

Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.